# SDR QXEA200800590

- Difficulty date: June 11, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 17,281 hours, 17,440 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FA0226
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2211 (YUR-SEA).  AFTER DEPARTURE, LANDING GEAR DID NOT RETRACT.  CONTINUED TO SEA GEAR DOWN AND ACCOMPLISHED AN UNEVENTFUL LANDING.  FERRY TO PDX.  REPLACED PSEU, NO HELP.  REPLACED LG SELECTOR VALVE.  OPERATIONAL CHECKS GOOD, RETURNED TO SERVICE.  (A)
